# SDR DXTA200601292

- Difficulty date: March 12, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N710QS
- Make and model: Cessna 650
- Aircraft serial: 6507100
- Aircraft time: 4,658 hours, 3,574 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Disconnect Unit
- Condition: Corroded
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FADED ON ROLLOUT, TURNED ANTI-SKID OFF BRAKES WORKED NORMAL.  BRAKES WOULD NOT HOLD DURING STATIC THRUST CK ABOVE 61 PERCENT N1, WITH ANTI SKID ON.  ANTI SKID OFF BRAKES ARE NORMAL.  REMOVED AND REPLACED CORRODED RT WHEEL WELL CONNECTOR JW18 IAW 650 WM CHP 32-40-01.  ANTI-SKID SYSTEM OPS CK'D GOOD IAW 650 MM CHP 32-42-00.  REMOVED LEFT AND RIGHT INBOARD MAIN TIRE DUE TO TIRES FLAT.  INSTALLED NEW LEFT AND RIGHT INBOARD MAIN TIRES IAW CE650 M/M CH 32-41-02.
